I wonder if anyone has any experiences of being on Simponi. I had my first injection on 11 January. The next day I felt very very tired and this went on. I kind of expected it having been on humira and enbrel before. I carried on having this fatigue and finding that if I exerted myself, by that I mean just getting up and getting my 10 yr old ready for school or walking a few yards up the road with the dog, I was left feeling so fatigued I had to go and lie down to rest. I have also felt unwell as though I'm coming down with something. My joints are less painful. I have been affected by depression and anxiety in the last two years. I became more ill two years ago and have had problems with side effects from the drugs I've tried. I found that enbrel and Humira both helped the RA but I had potentially serious side effects so had to stop them. I felt so much better from the RA on both more energy. But with Simponi even though it seems to be helping pain and stiffness I just don't feel well, dehydrated very thirsty and now a sore throat. The thing I am most worried about is how depressed I feel. Last week I felt worse and worse. I eventually spoke to the nurse at the health care company. She said depression was a common side effect and the fatigue. It should improve. It hasn't really reassured me knowing that. I have started to get hives again which is what led to me having to stop
Enbrel. I can cope with itchyness if it doesn't get too bad but this awful feeling of depression is another thing. I had blood tests last week to check things out don't know results yet. I am on an anti depressant already. If depression is caused by or added to by a drug, can an antidepressant help. I've been on mine for ages and it was increased a year ago. any thoughts welcome thanks for listening. I hope some people are feeling better with any treatment they are having.